# SDR CA061003004

- Difficulty date: September 26, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 8,590 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Part number: 114430002179
- Condition: Cracked
- Location: Bs 288
- Part time: 9,184 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLETING A PRESSURIZATION CHECK OF THE CABIN, AIR WAS FOUND TO BE LEAKING OUT AROUND SPAR/ FUSE JOINT AREA. CRACKS WERE FOUND ON THE LT AND RT WING-FUSELAGE CLOSING ANGLES AT FS 288  IN THE SAME SPOTS MEASURING 1.7500 INCHES EACH.  LT ANGLE IS P/N 114-430002-179 AND THE RT IS114-430002-180.  CRACKS REPAIRED IAW SRM 53-90-23. (TC NR 20061003004)
